Is it ok to cut the Vivelle Dot patch in half?

Question is Closed Report Mark as Favorite

Answers (2)

17 Feb 2010

Patches should not be cut in 1/2. This may be an exception, so call your Pharmacist.

Votes: +0

18 Feb 2010

No this patch should not be cut in half.

Votes: +0
joanne100 19 Feb 2010

Thanks for responding--my pharmicist couldn't find the answer!
One doctor said it's ok,another doctor said it's not ok.
Rx insert doesn't address issue!
Where did you find the answer?

twhumphr 19 Feb 2010

I looked in the package insert and it didn't say that it could be cut in half. We were always taught if a patch was able to be cut and still be effective without getting dose dumping, it would specifically state in the package insert that it was able to be cut without any problems.

That may not be the best answer you were looking for but I would err on the side of caution.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Vivelle-Dot - I have been wearing vivelle 0.1 patch for 2 weeks after using Estraderm Patch 0.1 for?

... many years. I have had no problem with either, but wanted to know if I can wear the Vivelle 0.1 patch on my upper buttox (hip area) where I have ...

2 answers 6 Jan 2012

Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?

... of my left, upper thigh. Red and bumpy and can be very itchy. And, now, just noticed 3 more bumps that started itching on the back of my right ...

1 answer 25 Oct 2012

I have been on estrogen replacement since my complete hystectomy in 1997. I am 67 years old. I fe?

I feel great and each year my gyn Dr. recommends that I stay on the Vivelle Dot.o5 since my bone density is high, and my vaginal lubrication, my skin ...

1 answer 16 Jan 2013

Vivelle-Dot - The Vivelle dot patches I got on my last refill do not stick well and are different?

... and thinner and more flexible than those I got on my first Rx fill. Was there a production problem? Has there been a recall?

1 answer 28 Apr 2014